# SDR AWXA200700653

- Difficulty date: April 18, 2007
- Submitted: May 23, 2007
- Operation: Air carrier
- Aircraft: N904AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23566
- Aircraft time: 77,702 hours, 30,017 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N353112
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - CRACKED FUSELAGE SKIN, BS 1459, S26L - S27R.  REPAIRED  FUSELAGE SKIN, BS 1459, S26L - S27R IAW AWA ER 19-5361-07142-SS2.
